# SDR SWAA2024080512994

- Difficulty date: July 15, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8721J
- Make and model: Boeing 737-8
- Aircraft serial: 42548
- Aircraft time: 12,339 hours, 5,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

195-010 AFT CARGO DOOR SILL WEB CORRODED AT STA 827 WL156 STR 24<[01] REMOVED DAMAGE AND TREAT & PRIME PER [SRM 53-60-15-1A-1-D00454 (PERMANENT (NON-DENT DAMAGE TYPES))];[02] VERIFIED STEP 1 AUDIT CW
